Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sleep & HIV meds
Nov 29, 2007

I am taking daily Truvada and Sustiva. I also have severe sleep challenges, so I add sleeping pills which have very limited effect and I suspect make me feel lousy the nest day. Are bleeding gums and a trigger temper perhaps aggravated by the sleep pilss + HIV meds? Mine are lunesta or AmbienCR or Trazadone.

Response from Dr. Horwath

If your insomnia started or worsened around the time you started taking Sustiva, then it may be a side effect. Insomnia and vivid, sometimes disturbing dreams are fairly common side effects of Sustiva. Some people also experience mood changes, such as irritability, which may account for the temper. These side effects are probably not related to the sleep meds.

The bleeding gums can be due to a variety of causes, including poor nutrition and poor oral hygiene.


Previous
lost
Next
To work or not to work

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement